Journal of Differential Geometry

A Degeneration Formula of GW-Invariants

Jun Li

Full-text: Open access

Abstract

This is the sequel to the paper [23]. In this paper, we construct the virtual moduli cycles of the degeneration of the moduli of stable morphisms constructed in [23]. We also construct the virtual moduli cycles of the moduli of relative stable morphisms of a pair of a smooth divisor in a smooth variety. Based on these, we prove a degeneration formula of the Gromov-Witten invariants.

Article information

Source
J. Differential Geom. Volume 60, Number 2 (2002), 199-293.

Dates
First available in Project Euclid: 20 July 2004

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1090351102

Digital Object Identifier
doi:10.4310/jdg/1090351102

Mathematical Reviews number (MathSciNet)
MR1938113

Zentralblatt MATH identifier
1063.14069

Citation

Li, Jun. A Degeneration Formula of GW-Invariants. J. Differential Geom. 60 (2002), no. 2, 199--293. doi:10.4310/jdg/1090351102. https://projecteuclid.org/euclid.jdg/1090351102


Export citation